About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 140679, 13 pages
http://dx.doi.org/10.1155/2012/140679
Research Article

Regularized Methods for the Split Feasibility Problem

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2School of Computer Science and Software, Tianjin Polytechnic University, Tianjin 300387, China
3Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan

Received 2 December 2011; Accepted 11 December 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Yonghong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yonghong Yao, Wu Jigang, and Yeong-Cheng Liou, “Regularized Methods for the Split Feasibility Problem,” Abstract and Applied Analysis, vol. 2012, Article ID 140679, 13 pages, 2012. doi:10.1155/2012/140679